Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular periods, diagnosed with TB-PCR, taken anti-TB drugs, have intermittent body swelling. What could the cause be?

I am 32 years and having irregular periods, married for 3 years with no child and detected with TB-PCR. I have already taken AKT-4 for 3 months, AKT-3 for 5 months and now on rcinex for other 3 months . These medicines are having so much side effects like swelling on whole body which goes n come and goes off after 10-12 hours. doctors are not able to trace the causes and said its some allergy and started allegra 180 , AF 180 for this treatment. please advise
Asked On : Sat, 13 Oct 2012
Answers:  0 Views:  84 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor